advertisement
Question
Posted by: Ciska | 2011-12-19

Epilim withdrawel

My child is 7 years old and been using 200mg epilim in the morning and 399mg at night. She had an EEG two weeks ago and it was decided to take her of the medication. It was redused to 300mg at night for one week and then to 200 mg for the next 2 weeks and then to stop completely. She has difficulty sleeping, complains about stomach pains and headaces. Is this normal and is there specific symptoms I should be aware of that might be withdrawel symptoms, does this exist when stopping the medication.

Thanks

Ciska

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ciska

It is not withdrawal symptoms. I suggest that you consult a doctor for an examination, to determine the cause for her stomach pain and headaches. Is it possible that she has a viral infection or an infection of her sinusses? Even constipation can cause her symptoms.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement